# SDR 96ZZZX5433

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53BD
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970114
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN47A
- Condition: Cracked
- Location: Nlg Steering
- Part time: 2,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, NOSE GEAR STEERING BOLTS (2 EACH) SECURING THE STEERING CHANNEL WERE REMOVED FOR INSPECTION AND FOUND 1 BOLT CRACKED APPROXIMATELY 75 PERCENT THROUGH SHANK, OTHER BOLT WAS FOUND BENT.  INSTALLED NEW BOLTS.  SUBMITTER IS OF THE OPINION THESE BOLTS WERE OVERSTRESSED FROM TOWING LIMITS BEING EXCEEDED.
